# SDR MWEA011491

- Difficulty date: December 22, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 89,903 hours, 91,496 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 45D16
- Part serial: 646
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPRESSURIZED DURING CLIMB.  REPLACED RIGHT HAND SECOND SEGMENT CLIMB SWITCH.
